# SDR AU960655

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Govt N22B
- Engine: Allsn 250B17B
- Propeller: Hartzl HCA3VF7
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tailplane
- Condition: Cracked
- Location: Vert Stab Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH SECTIONS OF TAILPLANE CRACKED IN EIGHT PLACES - MOST CRACKING WAS FOUND TO ORIGINATE FROM RIVETS IN RIBS AND INTERCOSTAL ANGLES - TWO CRACKS WERE ALSO FOUND IN THE SKIN -  NUMEROUS RIVETS WORKING - FOUND DURING INSPECTION IAW NMD-55-34
